American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. P. Hastings and J. B. McLeod. Uniqueness of relaxation oscillations: A classical approach. Quart. Appl. Math. 73 (2015) 201-217.
Abstract, references, and article information
View Article: PDF

[2] P. I. Kaleda. Quantitative jump theorem. Trans. Moscow Math. Soc. 72 (2011) 171-191.
Abstract, references, and article information   
View Article: PDF

[3] P. De Maesschalck and F. Dumortier. Bifurcations of multiple relaxation oscillations in polynomial Liénard equations. Proc. Amer. Math. Soc. 139 (2011) 2073-2085. MR 2775385.
Abstract, references, and article information   
View Article: PDF

[4] Freddy Dumortier, Daniel Panazzolo and Robert Roussarie. More limit cycles than expected in Liénard equations. Proc. Amer. Math. Soc. 135 (2007) 1895-1904. MR 2286102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter De Maesschalck and Freddy Dumortier. Canard solutions at non-generic turning points. Trans. Amer. Math. Soc. 358 (2006) 2291-2334. MR 2197445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1